# SDR RAIA00607038

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 19,365 hours, 17,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT NR 5564 EMERGENCY EXIT LIGHT IN CEILING AT ROW 12 INOPERATIVE. MAINTENANCE RESEATED CONNECTION ON BACK OF EXIT SIGN AND OVERHEAD PANEL NEAR ROW 12. OPS CHECK GOOD.
